Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 1, 2020, 12:02 PM CST. It took effect at Jan 1, 2020, 5:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2020, 12:02 PM CST (18:02 UTC)
- In effect from
- Jan 1, 2020, 5:00 PM CST
- Expired
- Jan 2, 2020, 3:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
226 WHUS73 KMKX 011802 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1202 PM CST Wed Jan 1 2020 ...Gusty Southwesterly Winds Developing This Afternoon... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-020215- /O.NEW.KMKX.GL.W.0001.200101T2300Z-200102T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1202 PM CST Wed Jan 1 2020 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY... * WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet expected. * WHERE...The open waters of Lake Michigan. Winds will be strongest over the southern and eastern portions of the lake. * WHEN...From 5 PM this afternoon to 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-020215- /O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1202 PM CST Wed Jan 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected. * WHERE...Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
057 WHUS73 KMKX 012021 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 221 PM CST Wed Jan 1 2020 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-020600- /O.CON.KMKX.GL.W.0001.200101T2300Z-200102T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 221 PM CST Wed Jan 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet expected. * WHERE...The open waters of Lake Michigan. Winds will be strongest over the southern and eastern portions of the lake. * WHEN...From 5 PM this afternoon to 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-020600- /O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 221 PM CST Wed Jan 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected. * WHERE...Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
051 WHUS73 KMKX 012312 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 512 PM CST Wed Jan 1 2020 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-020800- /O.CON.KMKX.GL.W.0001.000000T0000Z-200102T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 512 PM CST Wed Jan 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet expected. * WHERE...All of the open waters of Lake Michigan. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-020800- /O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 512 PM CST Wed Jan 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected. * WHERE...Wind Point WI to Winthrop Harbor IL, North Point Light to Wind Point WI, Port Washington to North Point Light WI and Sheboygan to Port Washington WI. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
249 WHUS73 KMKX 020333 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 933 PM CST Wed Jan 1 2020 ...GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-020900- /O.CON.KMKX.GL.W.0001.000000T0000Z-200102T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 933 PM CST Wed Jan 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet expected. * WHERE...Portions of Lake Michigan. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-021200- /O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 933 PM CST Wed Jan 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected. * WHERE...Wind Point WI to Winthrop Harbor IL, North Point Light to Wind Point WI, Port Washington to North Point Light WI and Sheboygan to Port Washington WI. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 1, 10:04 AM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Jan 1, 10:04 AM CST, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1004 AM CST Wed Jan 1 2020 .UPDATE... After a chilly start, southwest winds and widespread sunshine have helped temperatures recover into the mid to upper 20s as of 10 AM. Highs remain on track for the upper 30s to near 40. && .MARINE... Southwest winds are beginning to increase across the lake this morning, and will continue into tonight. There will be a window from late afternoon through late evening where a period of southwest gales may be possible; we will continue to take a look at things, but a short fused gale warning may be needed for at least a portion of the open waters later today. Winds will become more northerly by Friday as low pressure moves through to our south. A few stronger gusts are possible heading into Saturday morning, but widespread gales do not look to be likely at this time. Much colder air will then build into the region early next week, likely bringing a stretch of breezy west to northwest winds to the lake. && .PREV DISCUSSION... AVIATION(12Z TAFS)... VFR conditions will prevail today with a few high clouds working their way into southern WI this morning. Southwesterly winds will increase late morning into the afternoon as another low pressure system skirts the US/Canada border. By this afternoon a strong 40-50 knots low-level jet looks to develop over IL/southern WI, which could lead to some wind shear concerns this evening. Although the environment looks stable enough to limit wind shear impacts, models have been consistent with this strong jet. Therefore, went ahead and included wind shear to the latest TAF package. Would likely see greatest impacts from low level wind shear this evening, but they may be limited if the gusty winds linger overnight. As the system gradually pushes eastward, winds should begin to diminish toward the end of the TAF cycle. PREV DISCUSSION... (Issued 354 AM CST Wed Jan 1 2020) SHORT TERM... Today through Thursday...Forecast Confidence is High... 2020 will start off pretty cold thanks in part to mostly clear skies and snow cover across southern WI. Temps this morning will range from the teens into the low 20s, but as the sun rises on the new decade, winds will become more southwesterly ahead of another low skirting along the US/Canada border today. Additionally, a 40-50kt 850mb jet looks to develop over IL/southern WI this afternoon and will help usher in some warmer temps and breezy conditions this afternoon. Although it looks like a few high clouds may work their way into WI from the northwest this morning and some mid-level clouds developing this afternoon, mostly sunny conditions will prevail and aide in warming temps into mid 30s to low 40s today. These warmer conditions will likely help melt some of the snow this afternoon as well. Otherwise, the quiet start to the New Year will continue overnight with a some clouds rolling in and lows dipping into the low to mid 30s. For Thursday, warmer and drier conditions continue across southern WI with highs in the low to mid 40s. However, model soundings progged the environment to moisten late in the afternoon as the next system approaches from the southwest and pushes into the Midwest, thus added a slight chance of PoPs late Thursday afternoon. Thursday night through Saturday...Forecast confidence medium. A weak cold front extending from a passing low across srn Canada will slowly pass Thu nt. Enough low level moisture is expected to arrive for stratus clouds but the moisture may become deep enough for drizzle or even freezing drizzle. There are very low probs of this occurring at this time. A strong shortwave trough will dig from the nrn Great Plains to MO by 12Z Sat and then esewd. There is enough variability among the models to maintain 20-40 PoPs for Fri-Fri nt with the aforementioned feature. LONG TERM...Sunday through Tuesday...Forecast confidence medium. A shortwave trough and sfc low will then track along the USA and Canadian border for Sun-Mon. Thus, swly flow and weak warm advection will return on Sun followed by a weak cold front and brisk wly winds. Most of the pcpn will remain to the north. The models differ on whether the low will linger over the Great Lakes with weak upper troughing or a more stronger shortwave trough in nw flow aloft induces cyclogenesis for Tue. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 9 AM CST Thursday for LMZ643>646. && Update...Boxell Today/Tonight and Aviation/Marine...Boxell Thursday THROUGH Tuesday...99
Hazardous weather outlook, Jan 1, 3:30 AM CST, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 330 AM CST Wed Jan 1 2020 WIZ046-047-051-052-056>060-062>072-020930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 330 AM CST Wed Jan 1 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-020930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 330 AM CST Wed Jan 1 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect beginning at noon today as breezy southwest winds develop. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory in in effect until 9 AM Thursday for breezy southwest winds. Another Small Craft Advisory may be needed Friday night and Saturday due to brisk northwest winds and possibly high waves. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-020930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 330 AM CST Wed Jan 1 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Brisk southwest winds will develop over Lake Michigan for this afternoon and tonight. Wind gusts will approach gale force tonight over the southern half of the lake. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Brisk southwest winds will gradually weaken on Thursday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 2:34 AM CST | Small Craft Advisory | MKX | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.